# SDR CA130304013

- Difficulty date: February 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,879 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Gouged
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT MAIN FUEL LINE ON TOP OF NR 1 ENGINE WAS REMOVED FOR ACCESS.  UPON REMOVAL OF THE LINE THE FLANGE ATTACHING THE LINE TO THE FRONT SPAR WAS FOUND TO BE GOUGED. WHILE REMOVING THE FITTING FRON THE FRONT SPAR IT WAS FOUND THAT THE MAIN FUEL LINE IN THE WING TO THE FRONT SPAR WAS FOUND TO HAVE SIMILAR DAMAGE IT APPEARS THAT COUPLER IN BOTH LOCATIONS HAS CAUSED THE WEAR AND GOUGES ALL FITTINGS, COUPLERS AND LINE REPLACED.
